标题:H-infinity state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses
作者:Wang, Jimin; Ma, Shuping; Zhang, Chenghui; Fu, Minyue
作者机构:[Wang, Jimin] Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.; [Ma, Shuping] Shandon 更多
通讯作者:Ma, SP
通讯作者地址:[Ma, SP]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:SIGNAL PROCESSING
出版年:2019
卷:154
页码:159-167
DOI:10.1016/j.sigpro.2018.09.003
关键词:Descriptor Markov jump systems; Packet losses; Asynchronous filter;; H-infinity state estimation
摘要:This paper is concerned with the problem of asynchronous state estimation for a class of discrete-time descriptor Markov jump systems with packet losses. Packet losses and asynchronous modes are simultaneously considered in the communication link between the plant and the estimator, where the missing probability of packet losses is governed by a binary distribution. Firstly, by constructing a stochastic Lyapunov functional, a sufficient condition is given such that the filtering error system is stochastically admissible and has a prescribed H-infinity noise attenuation performance index. Then, based on the matrix inequality decoupling technique, a linear matrix inequality (LMI)-based condition on the existence of the H-infinity asynchronous filter is presented, where the asynchronous filter can be of full-order or reduced-order. Compared with the previous methods, the proposed design method does not impose constraints on slack variables and dimensions of the designed filter, which shows less conservative results. Finally, numerical examples are given to illustrate the benefit and applicability of the new method. (C) 2018 Elsevier B.V. All rights reserved.
收录类别:SCIE
WOS核心被引频次:1
资源类型:期刊论文
TOP